Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 35, Pages 1843-1853
http://dx.doi.org/10.1155/S0161171204302061

Backward adaptive biorthogonalization

Neural Computing Research Group, Aston University, Birmingham B4 7ET, UK

Received 7 February 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Rebollo-Neira, “Backward adaptive biorthogonalization,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 35, pp. 1843-1853, 2004. doi:10.1155/S0161171204302061